# SDR UPS99830029

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 566.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING L/E LOWER SKIN IS CRACKED AT XFS 566.25.  STOP DRILLED CRACK AT REPAIRED IAW EO DC8-5720-7767A.
